# SDR CALA0400724

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT O/B SEAT TRACK CORRODED AT STA 328-360.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52.
